# SDR JJBA20190830015

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 32,252 hours, 21,047 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Stuck
- Location: Galley Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WHISTLING SOUND COMING FROM GALLEY DOOR IN FLIGHT. FOUND PIECE OF SECURITY SEAL STRUCK TO THE GALLEY SERVICE DOOR. REMOVED AND COMPLIED WITH PRESSURIZATION CHECK. OPS AND LEAK CHECK SAT.
